# SDR C2XA08SH122

- Difficulty date: September 25, 2008
- Submitted: October 14, 2008
- Operation: Air carrier
- Aircraft: N12160
- Make and model: Emb EMB-145XR
- Aircraft serial: 145799
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 14521718005
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHV DURING C CHECK THE RT OMEGA BEAM WAS FOUND TO BE CORRODED AT FRAME 23.  MX PERFORMED A DOUBLER REPAIR IAW CONTINENTAL EXPRESS EC5320-01228.  THE ACFT WAS APPROVED FOR RETURN TO SERVICE.
